# SDR 2013FA0000114

- Difficulty date: June 20, 2012
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N1866S
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1866
- Engine: Lyc IO540*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: TB2061032005
- Condition: Stuck
- Location: Nose Gear
- Part time: 2,894 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN INDICATOR SWITCH REMAINED STUCK CLOSED AFTER RETRACTION OF GEAR.  WHEN GEAR WAS EXTENDED, HYD PRESSURE TO NOSE GEAR STOPPED WHEN MAIN GEAR DOWN LIMIT SWITCHES CLOSED SHUTTING OFF GEAR MOTOR PRIOR TO NOSE GEAR LOCKING.   ACFT LANDED WITH 3 GREEN INDICATOR LIGHTS ON, BUT NOSE GEAR NOT FULLY EXTENDED AND CAUSING GEAR COLLAPSE.  RECOMMEND BEING MORE FAMILLIAR WITH EMERGENCY PROCEDURES AND FOLLOWING THEM (POH).
